# SDR SWAA094786

- Difficulty date: July 26, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 60,601 hours, 59,412 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 616, LBL 33.  REMOVED AND REPLACED CLIP PER SRM.
